Repositorio Institucional
Repositorio Institucional
CONICET Digital
  • Inicio
  • EXPLORAR
    • AUTORES
    • DISCIPLINAS
    • COMUNIDADES
  • Estadísticas
  • Novedades
    • Noticias
    • Boletines
  • Ayuda
    • General
    • Datos de investigación
  • Acerca de
    • CONICET Digital
    • Equipo
    • Red Federal
  • Contacto
JavaScript is disabled for your browser. Some features of this site may not work without it.
  • INFORMACIÓN GENERAL
  • RESUMEN
  • ESTADISTICAS
 
Artículo

On the equation x2 + dy6 = zp for square-free 1 ≤ d ≤ 20

Golfieri Madriaga, Franco AnibalIcon ; Pacetti, Ariel MartínIcon ; Villagra Torcomian, LucasIcon
Fecha de publicación: 02/2023
Editorial: World Scientific
Revista: International Journal Of Number Theory
ISSN: 1793-0421
Idioma: Inglés
Tipo de recurso: Artículo publicado
Clasificación temática:
Matemática Pura

Resumen

The purpose of this paper is to show how the modular method together with different techniques can be used to prove non-existence of primitive non-trivial solutions of the equation x2 + dy6 = zp for square-free values 1 ≤ d ≤ 20. The key ingredients are: the approach presented in [A. Pacetti and L. V. Torcomian, Q-curves, Hecke characters and some Diophantine equations, Math. Comp. 91(338) (2022) 2817–2865] (in particular its recipe for the space of modular forms to be computed) together with the use of the symplectic method (as developed in [E. Halberstadt and A. Kraus, Courbes de Fermat: Résultats et problèmes, J. Reine Angew. Math. 548 (2002) 167–234], although we give a variant over ramified extensions needed in our applications) to discard solutions and the use of a second Frey curve, aiming to prove large image of residual Galois representations.
Palabras clave: DIOPHANTINE EQUATIONS , Q-CURVES
Ver el registro completo
 
Archivos asociados
Tamaño: 471.7Kb
Formato: PDF
.
Solicitar
Licencia
info:eu-repo/semantics/restrictedAccess Excepto donde se diga explícitamente, este item se publica bajo la siguiente descripción: Creative Commons Attribution-NonCommercial-ShareAlike 2.5 Unported (CC BY-NC-SA 2.5)
Identificadores
URI: http://hdl.handle.net/11336/226364
DOI: http://dx.doi.org/10.1142/S1793042123500562
Colecciones
Articulos(CIEM)
Articulos de CENT.INV.Y ESTUDIOS DE MATEMATICA DE CORDOBA(P)
Citación
Golfieri Madriaga, Franco Anibal; Pacetti, Ariel Martín; Villagra Torcomian, Lucas; On the equation x2 + dy6 = zp for square-free 1 ≤ d ≤ 20; World Scientific; International Journal Of Number Theory; 19; 5; 2-2023; 1129-1165
Compartir
Altmétricas
 

Enviar por e-mail
Separar cada destinatario (hasta 5) con punto y coma.
  • Facebook
  • X Conicet Digital
  • Instagram
  • YouTube
  • Sound Cloud
  • LinkedIn

Los contenidos del CONICET están licenciados bajo Creative Commons Reconocimiento 2.5 Argentina License

https://www.conicet.gov.ar/ - CONICET

Inicio

Explorar

  • Autores
  • Disciplinas
  • Comunidades

Estadísticas

Novedades

  • Noticias
  • Boletines

Ayuda

Acerca de

  • CONICET Digital
  • Equipo
  • Red Federal

Contacto

Godoy Cruz 2290 (C1425FQB) CABA – República Argentina – Tel: +5411 4899-5400 repositorio@conicet.gov.ar
TÉRMINOS Y CONDICIONES